Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 47, Issue 4, 2011
Metadata
 

Representations of Tame Quivers and Affine Canonical Bases
Zongzhu Lin, Jie Xiao and Guanglian Zhang
pp. 825–885
Abstract | Full-Text PDF (553 KB) | Metadata

Noncommutative Topological Entropy of Endomorphisms of Cuntz Algebras II
Adam Skalski
pp. 887–896
Abstract | Full-Text PDF (268 KB) | Metadata

Periodicity for Mumford–Morita–Miller Classes of Surface Symmetries
Toshiyuki Akita
pp. 897–909
Abstract | Full-Text PDF (260 KB) | Metadata

On Some Properties of Universal Sigma-Finite Measures Associated with a Remarkable Class of Submartingales
Joseph Najnudel and Ashkan Nikeghbali
pp. 911–936
Abstract | Full-Text PDF (543 KB) | Metadata

Asymptotic Property of Divergent Formal Solutions in Linearization of Singular Vector Fields
Masafumi Yoshino
pp. 937–958
Abstract | Full-Text PDF (310 KB) | Metadata